# SDR ASAA2022072539201

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,221 hours, 9,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R1 SLIDE EXTERIOR EMERGENCY LIGHT REF B737-900 AMM 33-51-04. OPS CHECK NORMAL.
